On spanning tree packings of highly edge connected graphs (bibtex)
by Florian Lehner
Reference:
Florian Lehner, On spanning tree packings of highly edge connected graphs, Journal of Combinatorial Theory, Series B, 105, 93-126, (2014).
Bibtex Entry:
@article{lehner-2013-hec,
    title    = "On spanning tree packings of highly edge connected graphs",
    author   = "Florian Lehner",
    arxiv    = "1109.6787",
    journal  = "Journal of Combinatorial Theory, Series B",
    Volume   = "105",
    year     = "2014",
    Pages    = "93-126",
    doi      = "10.1016/j.jctb.2013.12.004",
    MRNUMBER = "3171783",
}